Affordable Access

Overshoot of HIV-1 viraemia after early discontinuation of antiretroviral treatment.

Authors
  • de Jong, M D
  • de Boer, R J
  • de Wolf, F
  • Foudraine, N A
  • Boucher, C A
  • Goudsmit, J
  • Lange, J M
Type
Published Article
Journal
AIDS
Publisher
Ovid Technologies (Wolters Kluwer) - Lippincott Williams & Wilkins
Publication Date
Sep 01, 1997
Volume
11
Issue
11
Identifiers
PMID: 9302437
Source
Medline
License
Unknown

Abstract

Transient rises in HIV-1 viraemia do occur following early therapy withdrawal. These rises especially warrant consideration in short-term antiretroviral regimens for prevention of mother-to-child transmission, as are being studied in developing countries, since they could result in an increased transmission risk during the post-partum period through breast-feeding. This possibility needs to be investigated urgently.

Report this publication

Statistics

Seen <100 times